RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 4, Pages 522–529 (Mi mz8792)  

This article is cited in 3 scientific papers (total in 3 papers)

The Matrix Version of Hamburger's Theorem

Yu. M. Dyukareva, A. E. Choque Riverob

a V. N. Karazin Kharkiv National University
b Instituto de Fisica y Matemáticas, Universidad Michoacana de San Nicolás de Hidalgo

Abstract: Necessary and sufficient conditions for the Stieltjes moment problem to have a unique solution and for the Hamburger moment problem with the same moments to have infinitely many solutions were obtained in Hamburger's papers on the classical moment problem. In this paper, we obtain an analog of Hamburger's criterion for the matrix moment problem.

Keywords: Hamburger moment problem, Stieltjes moment problem, Hermitian matrix, matrix function, block matrix

DOI: https://doi.org/10.4213/mzm8792

Full text: PDF file (455 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:4, 493–499

Bibliographic databases:

UDC: 517.5
Received: 26.12.2009

Citation: Yu. M. Dyukarev, A. E. Choque Rivero, “The Matrix Version of Hamburger's Theorem”, Mat. Zametki, 91:4 (2012), 522–529; Math. Notes, 91:4 (2012), 493–499

Citation in format AMSBIB
\Bibitem{DyuCho12}
\by Yu.~M.~Dyukarev, A.~E.~Choque Rivero
\paper The Matrix Version of Hamburger's Theorem
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 4
\pages 522--529
\mathnet{http://mi.mathnet.ru/mz8792}
\crossref{https://doi.org/10.4213/mzm8792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201452}
\elib{http://elibrary.ru/item.asp?id=20731512}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 4
\pages 493--499
\crossref{https://doi.org/10.1134/S0001434612030236}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478900023}
\elib{http://elibrary.ru/item.asp?id=17983932}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860370717}


Linking options:
  • http://mi.mathnet.ru/eng/mz8792
  • https://doi.org/10.4213/mzm8792
  • http://mi.mathnet.ru/eng/mz/v91/i4/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Eddy, Ch. River, “On Dyukarev's resolvent matrix for a truncated Stieltjes matrix moment problem under the view of orthogonal matrix polynomials”, Linear Alg. Appl., 474 (2015), 44–109  crossref  mathscinet  zmath  isi  scopus
    2. Yu. M. Dyukarev, “Geometric and operator measures of degeneracy for the set of solutions to the Stieltjes matrix moment problem”, Sb. Math., 207:4 (2016), 519–536  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. E. Choque-Rivero, “Dyukarev-Stieltjes parameters of the truncated Hausdorff matrix moment problem”, Bol. Soc. Mat. Mex., 23:2 (2017), 891–918  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:393
    Full text:98
    References:60
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020